Alert archive / Texas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 129, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 26, 2000, 12:47 AM CDT for Jones County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2000, 12:47 AM CDT (05:47 UTC)
- Expired
- May 26, 2000, 1:45 AM CDT
- In force
- 58 min
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties
County Jones County, TX
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2461 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2610 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
486 WUUS54 KSJT 260547 SVRSJT TXC253-260645- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 1247 AM CDT FRI MAY 26 2000 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JONES COUNTY IN NORTH CENTRAL TEXAS * UNTIL 145 AM CDT * AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 19 MILES WEST OF STAMFORD...OR ABOUT OVER HAMLIN...MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... STAMFORD AT 105 AM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE FOR DAMAGING WINDS IN EXCESS OF 55 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. MOVE INTO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 10:05 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 25, 10:05 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1005 PM CDT THU MAY 25 2000 WILL BE ISSUING UPDATED ZONES TO REMOVE MENTION OF TORNADO WATCH. .SJT...LAKE WIND CAUTION TONIGHT FOR THE BIG COUNTRY. 20 N
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:23 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 67 min |
| May 26, 12:17 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 58 min |
| May 26, 12:56 AM CDT | Severe Thunderstorm Warning | SJT | Haskell | 64 min |
| May 26, 4:55 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 65 min |
| May 26, 5:55 PM CDT | Tornado Warning | SJT | Haskell | 65 min |
| May 26, 6:58 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.